JournalszaaVol. 15, No. 3pp. 709–727

On Linear Integro-Differential Equations with Integral Impulsive Conditions

  • H. Akça

    Akdeniz University, Antalya, Turkey
  • Leonid Berezansky

    Ben Gurion University of the Negev, Beer-Sheba, Israel
  • Elena Braverman

    Technion - Israel Institute of Technology, Haifa, Israel
On Linear Integro-Differential Equations with Integral Impulsive Conditions cover

Abstract

Linear integro-differential equations with linear integral impulsive conditions are considered. Existence results and representations of solutions are obtained. Stability of these equations is investigated.

Cite this article

H. Akça, Leonid Berezansky, Elena Braverman, On Linear Integro-Differential Equations with Integral Impulsive Conditions. Z. Anal. Anwend. 15 (1996), no. 3, pp. 709–727

DOI 10.4171/ZAA/724